Alert archive / Wyoming / High Wind Warnings in 2007
High Wind Warning 10, NWS Riverton, WY
NWS Riverton, WY issued this high wind warning at Nov 3, 2007, 2:15 PM MDT for Fremont County, Hot Springs County, Park County, Wyoming. It took effect at Nov 4, 2007, 12:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 3, 2007, 2:15 PM MDT (20:15 UTC)
- In effect from
- Nov 4, 2007, 12:00 AM MDT
- Expired
- Nov 4, 2007, 8:20 AM MST
- In force
- 9 hr
- Issued by
- NWS Riverton, WY
Counties Fremont County, WY, Hot Springs County, WY, Park County, WY
The radar
The Riverton/Lander radar (KRIW), 84 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 8.3 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3095 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KRIW 032015 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 215 PM MDT SAT NOV 3 2007 ...STRONG WINDS ARE EXPECTED ACROSS THE CODY FOOTHILLS AND THE ABSAROKA MOUNTAINS LATE TONIGHT AND SUNDAY MORNING... .AN INCREASING ATMOSPHERIC PRESSURE GRADIENT WILL RESULT IN INCREASING STRONG WEST WINDS ACROSS THE CODY FOOTHILLS AND THE ADJACENT ABSAROKA MOUNTAINS FROM MIDNIGHT TONIGHT THROUGH 11AM SUNDAY MORNING. WYZ002-040600- /O.UPG.KRIW.HW.A.0010.071104T0600Z-071104T1500Z/ /O.NEW.KRIW.HW.W.0010.071104T0600Z-071104T1800Z/ ABSAROKA MOUNTAINS- 215 PM MDT SAT NOV 3 2007 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT MDT TONIGHT TO 11 AM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT MDT TONIGHT TO 11 AM MST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. STRONG WINDS WILL INCREASE TONIGHT OVER THE ABSAROKA MOUNTAINS. WEST WINDS OF AROUND 50 MPH WITH GUSTS OF 75 MPH ARE EXPECTED TO DEVELOP AFTER MIDNIGHT OVER EXPOSED AREAS SUCH AS RIDGETOPS AND PASSES. HIGHWAY 296 OVER CHIEF JOSEPH PASS WILL EXPERIENCE THESE STRONG WINDS. THE WINDS WILL BEGIN TO TAPER BY LATE SUNDAY MORNING. THESE WINDS WILL MAKE FOR DANGEROUS DRIVING CONDITIONS. A HIGH WIND WARNING IS ISSUED FOR THE MOUNTAINS WHEN SUSTAINED WINDS OF 50 MPH OR GUSTS OF 75 MPH OR GREATER ARE EXPECTED. $$ WYZ003-040600- /O.UPG.KRIW.HW.A.0010.071104T0600Z-071104T1500Z/ /O.NEW.KRIW.HW.W.0010.071104T0600Z-071104T1800Z/ CODY FOOTHILLS- INCLUDING THE CITIES OF...CODY...MEETEETSE 215 PM MDT SAT NOV 3 2007 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT MDT TONIGHT TO 11 AM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT MDT TONIGHT TO 11 AM MST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. STRONG WINDS WILL INCREASE TONIGHT ALONG THE CODY FOOTHILLS. WEST WINDS OF AROUND 40 MPH WITH GUSTS OF 60 MPH ARE EXPECTED TO DEVELOP AFTER MIDNIGHT. THOSE IN THE SOUTH AND NORTH FORK CANYONS... THE CLARK AREA...AND TRAVELERS ALONG HIGHWAY 120 NORTH OF CODY WILL EXPERIENCE THESE STRONG WINDS. WINDS SPEEDS AROUND CODY AND MEETEETSE WILL NOT BE AS STRONG BUT WILL STILL BE AROUND 30 MPH WITH GUSTS TO 50 MPH. THE WINDS WILL BEGIN TO TAPER BY LATE SUNDAY MORNING. THESE WINDS WILL MAKE FOR DANGEROUS DRIVING CONDITIONS. A HIGH WIND WARNING IS ISSUED FOR BASIN LOCATIONS WHEN SUSTAINED WINDS OF 40 MPH OR GUSTS OF 60 MPH OR GREATER ARE EXPECTED. $$
3 follow-up statements
000 WWUS75 KRIW 040600 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 1200 AM MDT SUN NOV 4 2007 ...STRONG WINDS ARE EXPECTED ACROSS THE CODY FOOTHILLS AND THE ABSAROKA MOUNTAINS LATE TONIGHT AND SUNDAY MORNING... .AN INCREASING ATMOSPHERIC PRESSURE GRADIENT WILL RESULT IN INCREASING STRONG WEST WINDS ACROSS THE CODY FOOTHILLS AND THE ADJACENT ABSAROKA MOUNTAINS FROM JUST AFTER MIDNIGHT TONIGHT THROUGH 11AM SUNDAY MORNING. WYZ002-041400- /O.CON.KRIW.HW.W.0010.000000T0000Z-071104T1800Z/ ABSAROKA MOUNTAINS- 1200 AM MDT SUN NOV 4 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY. STRONG WEST WINDS ARE BEGINNING TO INCREASE TONIGHT OVER THE ABSAROKA MOUNTAINS. WEST WINDS ARE NOW GUSTING TO 47 MPH AT THE RATTLESNAKE REMOTE WEATHER STATION WEST OF CODY AND TO 44 MPH ALONG CHIEF JOSEPH HIGHWAY. WEST WINDS ARE EXPECTED TO INCREASE TO AROUND 50 MPH WITH GUSTS OF 75 MPH AFTER MIDNIGHT OVER EXPOSED AREAS SUCH AS RIDGETOPS AND PASSES. HIGHWAY 296 OVER CHIEF JOSEPH PASS WILL EXPERIENCE THESE STRONG WINDS AS WELL AS HIGHWAY 20 WEST OF CODY. THE WINDS WILL BEGIN TO TAPER BY LATE SUNDAY MORNING. THESE WINDS WILL MAKE FOR DANGEROUS DRIVING CONDITIONS. A HIGH WIND WARNING IS ISSUED FOR THE MOUNTAINS WHEN SUSTAINED WINDS OF 50 MPH OR GUSTS OF 75 MPH OR GREATER ARE EXPECTED. $$ WYZ003-041400- /O.CON.KRIW.HW.W.0010.000000T0000Z-071104T1800Z/ CODY FOOTHILLS- INCLUDING THE CITIES OF...CODY...MEETEETSE 1200 AM MDT SUN NOV 4 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY. STRONG WINDS WILL INCREASE TONIGHT ALONG THE CODY FOOTHILLS. WEST WINDS OF AROUND 40 MPH WITH GUSTS OF 60 MPH ARE EXPECTED TO DEVELOP AFTER MIDNIGHT. THOSE IN THE SOUTH AND NORTH FORK CANYONS... THE CLARK AREA...AND TRAVELERS ALONG HIGHWAY 120 NORTH OF CODY WILL EXPERIENCE THESE STRONG WINDS. WINDS SPEEDS AROUND CODY AND MEETEETSE WILL NOT BE AS STRONG BUT WILL STILL BE AROUND 30 MPH WITH GUSTS TO 50 MPH. THE WINDS WILL BEGIN TO TAPER BY LATE SUNDAY MORNING. THESE WINDS WILL MAKE FOR DANGEROUS DRIVING CONDITIONS. THOSE TRAVELING ALONG HIGHWAY 120 NORTH OF CODY CAN EXPECT DANGEROUS CROSS WINDS. SECURE OR BRING INDOORS ANY LOOSE ITEMS. A HIGH WIND WARNING IS ISSUED FOR BASIN LOCATIONS WHEN SUSTAINED WINDS OF 40 MPH OR GUSTS OF 60 MPH OR GREATER ARE EXPECTED. $$ LIPSON
000 WWUS75 KRIW 041056 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 356 AM MST SUN NOV 4 2007 ...STRONG WINDS ARE EXPECTED ACROSS THE CODY FOOTHILLS AND THE ABSAROKA MOUNTAINS THIS MORNING... .AN INCREASING ATMOSPHERIC PRESSURE GRADIENT WILL RESULT IN STRONG WEST WINDS ACROSS THE CODY FOOTHILLS AND THE ADJACENT ABSAROKA MOUNTAINS THROUGH 11AM TODAY. WYZ002-041800- /O.CON.KRIW.HW.W.0010.000000T0000Z-071104T1800Z/ ABSAROKA MOUNTAINS- 356 AM MST SUN NOV 4 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. STRONG WEST WINDS ARE BEGINNING TO INCREASE EARLY THIS MORNING OVER THE ABSAROKA MOUNTAINS. WEST WINDS ARE NOW GUSTING BETWEEN 50 AND 60 MPH ALONG CHIEF JOSEPH HIGHWAY. WEST WINDS ARE EXPECTED TO INCREASE TO AROUND 50 MPH WITH GUSTS OF 75 MPH THIS MORNING OVER EXPOSED AREAS SUCH AS RIDGE TOPS AND PASSES. HIGHWAY 296 OVER CHIEF JOSEPH PASS WILL EXPERIENCE THESE STRONG WINDS AS WELL AS HIGHWAY 20 WEST OF CODY. THE WINDS WILL BEGIN TO TAPER BY LATE MORNING. THESE WINDS WILL MAKE FOR DANGEROUS DRIVING CONDITIONS. A HIGH WIND WARNING IS ISSUED FOR THE MOUNTAINS WHEN SUSTAINED WINDS OF 50 MPH OR GUSTS OF 75 MPH OR GREATER ARE EXPECTED. $$ WYZ003-041800- /O.CON.KRIW.HW.W.0010.000000T0000Z-071104T1800Z/ CODY FOOTHILLS- INCLUDING THE CITIES OF...CODY...MEETEETSE 356 AM MST SUN NOV 4 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. STRONG WINDS WILL CONTINUE TO INCREASE EARLY THIS MORNING ALONG THE CODY FOOTHILLS. WEST WINDS OF AROUND 40 MPH WITH GUSTS OF 60 MPH ARE EXPECTED TO DEVELOP. THOSE IN THE SOUTH AND NORTH FORK CANYONS...THE CLARK AREA...AND TRAVELERS ALONG HIGHWAY 120 NORTH OF CODY WILL EXPERIENCE THESE STRONG WINDS. WINDS SPEEDS AROUND CODY AND MEETEETSE WILL NOT BE AS STRONG BUT WILL STILL BE AROUND 30 MPH WITH GUSTS TO 50 MPH. THE WINDS WILL BEGIN TO TAPER BY LATE MORNING. THESE WINDS WILL MAKE FOR DANGEROUS DRIVING CONDITIONS. THOSE TRAVELING ALONG HIGHWAY 120 NORTH OF CODY CAN EXPECT DANGEROUS CROSS WINDS. SECURE OR BRING INDOORS ANY LOOSE ITEMS. A HIGH WIND WARNING IS ISSUED FOR BASIN LOCATIONS WHEN SUSTAINED WINDS OF 40 MPH OR GUSTS OF 60 MPH OR GREATER ARE EXPECTED. $$ TEAM RIVERTON
000 WWUS75 KRIW 041520 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 820 AM MST SUN NOV 4 2007 WYZ002-003-041630- /O.CAN.KRIW.HW.W.0010.000000T0000Z-071104T1800Z/ ABSAROKA MOUNTAINS-CODY FOOTHILLS- INCLUDING THE CITIES OF...CODY...MEETEETSE 820 AM MST SUN NOV 4 2007 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELED THE HIGH WIND WARNING. HIGH WINDS ARE NO LONGER EXPECTED IN THE ABSAROKAS AND ALONG THE CODY FOOTHILLS THIS MORNING. HOWEVER...IT WILL REMAIN WINDY IN THE MOUNTAINS...AND THE WINDS WILL INTERMITTENTLY MOVE INTO THE LOWER ELEVATIONS. WINDS SPEEDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH ARE STILL LIKELY ON RIDGETOPS AND PASSES...WITH LOWER ELEVATIONS ADJACENT TO THE MOUNTAINS OCCASIONALLY REACHING 20 TO 30 MPH WITH GUSTS TO 45 MPH. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at Nov 3, 2:14 PM MDT, 1 minute earlier.
Area forecast discussion, Nov 3, 2:14 PM MDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 214 PM MDT SAT NOV 3 2007 .SHORT TERM...TONIGHT THROUGH TUESDAY INITIAL CLIPPER SHORTWAVE QUICKLY DIGGING INTO THE UPPER PLAINS THIS AFTERNOON WITH ONLY SOME HIGH CLOUDS SKIRTING THE CWA. LEE TROUGH HAS ALLOWED THE PRESSURE GRADIENT TO TIGHTEN SOME WITH THE RKS-CPR WIND CORRIDOR RESPONDING AS WELL AS DUBOIS AND CODY. CHIEF JOSEPH PASS IN THE NORTHEAST ABSAROKA MOUNTAINS PEAKED AT 57 KTS THIS MORNING. THE WINDS WILL INCREASE AGAIN OVERNIGHT AS THE NEXT JET STREAK DIGS ACROSS MONTANA TONIGHT INTO SUNDAY MORNING. GFS SHOWING JUST UNDER 50KT AT H7 AND NAM12 SHOWING 60-70KTS BETWEEN 06Z AND 18Z SUNDAY. THIS WILL BE THE FORECAST PROBLEM FOR TODAY...WHETHER TO UPGRADE THE HIGH WIND WATCH OVER THE ABSAROKAS AND CODY FOOTHILLS TO A HIGH WIND WARNING. NOT EXPECTING MOUNTAIN WAVE BREAKING AS INVERSION LIES BELOW MOUNTAIN TOP LEVEL AND NO OTHER CRITICAL LAYER EXISTS. HOWEVER...THE PRESSURE GRADIENT IS QUITE STRONG FAVORING HIGH WINDS FOR THE AREA NORTH OF CODY ALONG HIGHWAY 120 AS WELL AS THE SOUTH FORK AND NORTH FORK CANYONS. FEEL CONFIDENT THESE AREAS WILL HIT HIGH WIND CRITERIA WHILE CODY COULD FLIRT WITH HIGH WIND BUT PROBABLY WONT REACH CRITERIA. AS FOR THE ABSAROKAS...RIDGETOPS AND PASSES SHOULD FREQUENTLY REACH CRITERIA OF 50 MPH GUSTS 75 MPH. SINCE THERE ARE WELL TRAVELED ROUTES IN THESE AREAS WILL GO AHEAD AND UPGRADE BOTH WATCHES TO A WARNING. WILL EXTEND THE WARNING UNTIL 18Z. OTHERWISE EXPECT WINDS AROUND THE WIND RIVER BASIN TO RESPOND SOME THIS EVENING AND ESPECIALLY SUNDAY AFTERNOON AND EVENING AS THE WAVES PASS. WILL STAY UNDER HIGH WIND CRITERIA BUT SHOULD BE SUSTAINED AROUND 30 MPH AND GUSTY. LOOKS TO BE A MILD DAY SUNDAY BEFORE THE FRONT MOVES IN SUNDAY EVENING WITH TEMPERATURES IN THE 60S EAST OF THE DIVIDE. FRONT MOVES INTO THE NORTH IN THE EVENING AND SPREADING SOUTH OVERNIGHT. THE COLDEST AIR TO STAY NORTH AND EAST OF THE AREA WITH -12C H7 TEMPS OVER THE NORTHEAST. LOW CLOUDS WILL MOVE IN BEHIND THE FRONT...THOUGH MODELS PROJECTING LESS AND LESS MOISTURE WITH EACH RUN. EXPECT MAINLY SOME VERY LIGHT SNOW OR FLURRIES...WITH SOME LIGHT RAIN OR SPRINKLES EARLY. LITTLE ACCUMULATION EXPECTED. LOW CLOUDS WILL DISSIPATE MONDAY AS THE THIRD SHORTWAVE EXITS INTO THE PLAINS. MONDAY LOOKS COOL BEHIND THE FRONT UNDER LOW CLOUDS. EXPECT LOWS TUESDAY MORNING INTO THE MID TO UPPER TEENS...AND EVEN COLDER IN THE MOUNTAINS. WARMING TAKES PLACE TUESDAY WITH TEMPERATURES CLOSE TO AVERAGE. .LONG TERM...TUESDAY NIGHT THROUGH SATURDAY NORTHWEST FLOW WITH CLIPPER SYSTEMS PASSING WELL TO THE NORTH OF THE AREA...WILL DOMINATE THE WEATHER PATTERN THROUGH THURSDAY NIGHT. THERE COULD BE ENOUGH MOISTURE FOR SOME PRECIPITATION ACROSS THE NORTHWEST/NORTHERN MOUNTAINS THURSDAY AND THURSDAY NIGHT. OTHERWISE...EXPECT ABOVE AVERAGE TEMPERATURES BY 5 TO 10 DEGREES AND MAINLY DRY WEATHER THROUGH THURSDAY NIGHT. BY FRIDAY AND SATURDAY...MEDIUM RANGE MODELS ARE SHOWING THE FLOW BECOMING MORE ZONAL AND A TAD MORE ACTIVE ACROSS THE COWBOY STATE...WITH A SHORTWAVE TROUGH AFFECTING THE AREA. THE 00Z ECMWF SHOWS THIS WAVE AFFECTING THE AREA LATE FRIDAY/FRIDAY NIGHT WHILE THE GFS IS FRIDAY NIGHT INTO SATURDAY. HAVE SIDED WITH THE GFS FOR NOW...BUT HAVE BROAD BRUSHED LOW POPS FOR FRIDAY AND SATURDAY WITH AN EMPHASIS ON FRIDAY NIGHT AND SATURDAY. WILL WAIT TO SEE SOME RUN TO RUN CONSISTENCY BEFORE INCREASING POPS TO MUCH. && .AVIATION... MID TO HIGH LEVEL CLOUDS WILL REMAIN OVER THE AREA THROUGH THE OVERNIGHT HOURS...THOUGH COVERAGE EXPECTED TO MAINLY BE SCATTERED ASIDE FROM NORTHERN WYOMING WHICH MAY SEE BROKEN COVERAGE. EXPECT WIDESPREAD VFR CONDITIONS THROUGH 00Z MONDAY. AN INCREASED PRESSURE GRADIENT THIS EVENING WILL CREATE STRONG WINDS OVER KCOD AFTER 06Z. STRONG WINDS WILL SPREAD EASTWARD DURING THE OVERNIGHT HOURS... IMPACTING THE WIND CORRIDOR BETWEEN KCPR AND KRKS BY 12Z...ALONG WITH KRIW. WESTERLY WINDS OF 20 KTS GUSTING TO 30 KTS ARE EXPECTED OVER THESE LOCATIONS...AND WILL REMAIN ELEVATED INTO SUNDAY EVENING. && .FIRE WEATHER... WESTERLY WINDS WILL INCREASE THROUGH THE WEEKEND AS THE PRESSURE GRADIENT TIGHTENS. WINDS MAY BLOW AS STRONG AS 40 TO 50 MPH IN THE ABSAROKA MOUNTAINS AS WELL AS OVER THE CODY FOOTHILLS LATE TONIGHT AND INTO SUNDAY MORNING ALONG WITH GUSTS AS HIGH AS 60 TO 70 MPH. A WARMING TREND WILL ENSUE THROUGH SUNDAY. HIGH TEMPERATURES WILL REACH THE 60S AT MANY LOCATIONS EAST OF THE CONTINENTAL DIVIDE BY SUNDAY ALONG WITH MINIMUM RELATIVE HUMIDITY AS LOW AS THE UPPER TEENS TO LOW 20S ACROSS THE WIND RIVER BASIN...LANDER FOOTHILLS AND SWEETWATER COUNTY. A COLD FRONT WILL PUSH SOUTH ACROSS WYOMING SUNDAY NIGHT SHIFTING THE WINDS TO THE NORTH. LIGHT RAIN AND SNOW WILL BREAK OUT ALONG AND BEHIND THE FRONT SUNDAY NIGHT AND INTO MONDAY ACROSS NORTHERN AND EASTERN WYOMING. TEMPERATURES WILL BE BETWEEN 20 AND 25 DEGREES COOLER MONDAY ALONG WITH HIGHER RELATIVE HUMIDITIES. && .RIW WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING FROM MIDNIGHT THROUGH 11AM SUNDAY FOR WYZ002-003. && SHORT TERM...TWB LONG TERM...WM AVIATION...BRANHAM FIRE WEATHER...TWB
Hazardous weather outlook, Nov 3, 5:00 AM MDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 500 AM MDT SAT NOV 3 2007 WYZ001>020-022>030-041100- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 500 AM MDT SAT NOV 3 2007 ...HIGH WIND WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR THE CODY FOOTHILLS AND THE ABSAROKA MOUNTAINS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT WEST WINDS MAY INCREASE TO 40 TO 50 MPH WITH GUSTS TO 60 TO 75 MPH IN THE ABSAROKA MOUNTAINS AND PORTIONS OF THE CODY FOOTHILLS LATE TONIGHT INTO SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT WIND GUSTS IN EXCESS OF 45 MPH. THANK YOU. TEAM RIVERTON
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 2:32 AM MDT | High Wind Watch | RIW | Fremont, Hot Springs, Park | 12 hr |
Nearby
High Wind Warnings in Wyoming, 2007Every high wind warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.